English español
Search
 

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/27278

Title: On the essential spectra of some matrix of linear relations
Author(s): Álvarez Seco, María Teresa
Ammar, Aymen
Jeribi, Aref
Issue date: 2014
Publisher version: http://dx.doi.org/10.1002/mma.2818
Citation: Mathematical Methods in the Applied Sciences, 37(5), p. 620-644 (2014); doi:10.1002/mma.2818
Format extent: p. 620-644
URI: http://hdl.handle.net/10651/27278
ISSN: 1099-1476
Local identifier: 20141848
Sponsored: The work of Teresa Álvarez was supported by Ministerio de Ciencia e Innovación (Spain) Grant MTM-2010-20190
Project id.: MEC/MTM-2010-20190
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.



Exportar a Mendeley


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias